# SDR UIEA2020071001519

- Difficulty date: July 7, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,590 hours, 13,445 cycles
- Engine: Pwa PW4060
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BOROSCOPE INSPECTION,  FOUND THE NR 1 ENGINE WITH A CONTINUOUS AXIAL CRACK ON THE COMBUSTION CHAMBER OUTER LINER, AT THE 3 O`CLOCK POSITION.  THE COMBUSTER 13 WAS PERMITTED TO CONTINUE ON A REDUCED TIME INSPECTION INTERVALS OF 125 CYCLES IAW AMM 72-00-00, AND W/C A-72-410-00-01.
